# SDR ASAA1158934

- Difficulty date: January 29, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 2,658 hours, 859 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autoland Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING AUTOLAND "NO FLARE ARMED" DISENGAGED CAPT'S AUTOPILOT.  HGS AIII NORMAL ROLLOUT ARMED ANNUNCIATED. PERFORMED FIM 22 11 TASK 801 BITE GROUP 20 "FAULT REVIEW" AND 22 11 00 PG 201 BITE GROUP 49 "LAND VERIFY TEST" FAULT REVIEW LAST 10 LEGS ONLY HAD ONE GLIDESLOPE FAULT IN FLIGHT LEG NR 2 OTHER LEGS HAD NO FAULTS (CHANNEL A & B).  LAND VERIFY TEST PASSES.  FAULT NOT CONFIRMED NO HISTORY LAST TEN DAYS.
